On the controllability of bimodal piecewise linear systems

M.K. Camlibel, W.P.M.H. Heemels, J.M. Schumacher

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

28 Citations (Scopus)
Original languageEnglish
Title of host publicationHybrid Systems
Subtitle of host publicationComputation and Control (Proceedings of the 7th International Workshop HSCC 2004)
EditorsR. Alur, G.J. Pappas
Place of PublicationBerlin
PublisherSpringer Verlag
Pages250-264
Publication statusPublished - 2004

Publication series

NameLNCS
Number2993

Cite this

Camlibel, M. K., Heemels, W. P. M. H., & Schumacher, J. M. (2004). On the controllability of bimodal piecewise linear systems. In R. Alur, & G. J. Pappas (Eds.), Hybrid Systems: Computation and Control (Proceedings of the 7th International Workshop HSCC 2004) (pp. 250-264). (LNCS; No. 2993). Springer Verlag.